# SDR QXEA2024011100006

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,478 hours, 9,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE ON MAIN CABIN DOOR (L1) IS DIFFICULT OT RAISE. REMOVED FROM SERVICE. REF W/O 337575 N/R-00002 FOR REPLACEMENT OF AFT SLIDE FLOOR FITTING ASSY. ALSO FOUND EXCESSIVE EPOX FROM PREVIOUS REPAIR ON UPPER CENTER ARMING WINDOW. REMOVED EXCESSIVE EPOXY. DOOR OPERATES NORMALY. REF AMM 52-11-00-910-801-A PAR 4C. RETURNED TO SERVICE.
